Kaletra and combivir
Jul 10, 2003
Hi, I really dont hear much talk about Kaletra and combivir on this website. I am starting on this treatment next month and am worried that I am the only one taking it. My viral is 120,000 and tcell is 650. I am in pretty good health except that I am always having stomach problems(on the toilet) and severe Psoriasis.
Response from Dr. Wohl
Combvir and Kaletra is a fine combination. It is potent and generally well tolerated.
I am not completely clear why with a high CD4 you are starting HIV therapy. Is this because your psoriasis is thought to be HIV related and thus it is hoped HIV therapy will control your skin disease? If so, Kaletra may make sense as the popular alternatives Sustiva or Viramune can cause rash which may be hard to appreciate or distinguish from your psoriasis.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Probability Of Getting HIV From Sex With A Prostitute
- Flu Symptoms After Getting A Tattoo Worried I Have HIV
- Itchy Skin After Anal Sex Condom Broke Sign Of HIV AIDS
- Night Sweats After Unprotected Vaginal Sex Sign Of HIV AIDS
- Are Condoms Provided By Sex Workers Are Safe?
- Are There Rare Hiv Infected Who Don't Develop Antibodies?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.